# SDR VNAA2010042900018

- Difficulty date: April 25, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 14,189 hours, 13,868 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detector
- Part number: GG43640069
- Part serial: 01140
- Condition: Damaged
- Location: Ice Protection
- Part time: 11,019 hours, 11,005 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON THE RIGHT FRONT OF THE AIRCRAFT IN FLIGHT EN ROUTE TO CLE.  AIRCRAFT LANDED IN CLE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE RIGHT ICE DETECTOR, STATIC DISCHARGERS AND BONDING WIRES.  MAINTENANCE REPAIRED BURN MARKS ON RIVETS AND FASTENERS ON THE RIGHT SIDE OF THE FUSELAGE.  CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS AND REO.
